# SDR DALA2021100606118

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON INTERCOSTAL BTW STA 1360 TO 1380 AND STG 27R AT AFT CARGO COMPARTMENT (C2) IN REF NRC 261. CORRECTIVE ACTION: SUMMARY OF NRC 00878: SUMMARY OF NRC 00878: INTERCOSTAL BTW STA 1360 TO 1380 AND STG 27R AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM AND BOEING DGW. (1970384)
